MAUDE Adverse Event Report: VITALCONNECT, INC. VITALCONNECT; VISTACENTER

VITALCONNECT, INC. VITALCONNECT; VISTACENTER
Model Number VISTACENTER
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to initial reporter: "this is a pilot and is being used in parallel to manual collection of vital signs as a validation phase of the project, therefore there was no impact to patient care, increased monitoring required, or adverse outcomes." a software defect was identified as the root cause of this event, which meets the definition of a malfunction; therefore, a correction has been initiated.Notification to affected users was initiated on 05/21/2020.We anticipate completion of correction by end of may 2020.(b)(4).
 
Event or Problem Description
A healthcare provider noticed a patient had a lowered spo2 reading that should have triggered a vistacenter notification to the care team, but no notification was found.The patient's oxygen saturation recovered, but was significantly low, exposing the patient to potential hypoxia for a short window of time.

Brand Name
VITALCONNECT
Common Device Name
VISTACENTER
Manufacturer (Section D)
VITALCONNECT, INC.
224 airport pkwy.
ste. 300
san jose, ca
MDR Report Key10116393
Report Number3010830833-2020-00001
Device Sequence Number3622606
Product Code DRG
UDI-Device Identifier00850490007139
UDI-Public00850490007139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Recall,Notification,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVISTACENTER
Device Catalogue Number6200
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
C3010830833-05292020-001
Patient Sequence Number1
Patient Age83 YR
Patient Weight71